MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT BIPOLAR; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT PIVOT BIPOLAR; TOTAL HIP PROSTHESIS
Model Number 133-2243
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, the patient received a bipolar acetabular cup during hip arthroplasty.On (b)(6) 2023, a dislocation was reported.On (b)(6) 2023, a revision was performed to replace the outer cup and femoral head.A post-op examination revealed an indentation in the liner.The surgeon suggested the dislocation was caused by patient movement.

Brand Name
PIVOT BIPOLAR
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key17339273
Report Number1722511-2023-00019
Device Sequence Number6534044
Product Code KWY
UDI-Device Identifier00822409015122
UDI-Public(01)00822409015122(17)271104(10)A244839
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2243
Device Lot NumberA244839
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale